Alert archive / Texas / Flash Flood Warnings in 2014

Flash Flood Warning 17, NWS Austin/San Antonio, TX

June 19, 2014Kinney County, Val Verde County, Texas

NWS Austin/San Antonio, TX issued this flash flood warning at Jun 19, 2014, 8:08 PM CDT for Kinney County, Val Verde County, Texas. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 19, 2014, 8:08 PM CDT (01:08 UTC)
Expired
Jun 20, 2014, 1:00 AM CDT
In force
5 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
None

Counties Kinney County, TX, Val Verde County, TX

The radar

The Laughlin AFB radar (KDFX), 33 km from the middle of the area, began a volume at 01:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDLF), launched 00:00Z, 1.1 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2014-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 191 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2014-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -36 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
191 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
978 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
-36 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

975 
WGUS54 KEWX 200108
FFWEWX
TXC271-465-200400-
/O.NEW.KEWX.FF.W.0017.140620T0108Z-140620T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
808 PM CDT THU JUN 19 2014

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHWESTERN KINNEY COUNTY IN SOUTH CENTRAL TEXAS...
  EXTREME SOUTHERN VAL VERDE COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 1100 PM CDT

* AT 757 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  HEAVY RAIN FALLING ACROSS SOUTHWESTERN KINNEY COUNTY AND PUSHING 
  TO THE NORTH AND ALREADY AFFECTING THE SOUTHERN PART OF VAL VERDE 
  COUNTY. RAIN RATES ARE RANGING FROM 2 TO 4 INCHES PER HOUR WITH    
  DOPPLER RADAR ESTIMATING ABOUT 4 TO 5 INCHES OF RAINFALL THE       
  PAST THREE HOURS. IT IS LIKELY THAT FLASH FLOODING IS OCCURRING    
  OVER SOME OF THESE AREAS...ESPECIALLY OVER AREA                    
  ROADWAYS...UNDERPASSES AND LOW WATER CROSSINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 2929 10075 2930 10048 2908 10039 2908 10068

$$
3 follow-up statements
055 
WGUS74 KEWX 200203
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
903 PM CDT THU JUN 19 2014

TXC271-465-200400-
/O.CON.KEWX.FF.W.0017.000000T0000Z-140620T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KINNEY TX-VAL VERDE TX-
903 PM CDT THU JUN 19 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
EXTREME SOUTHERN VAL VERDE AND SOUTHWESTERN KINNEY COUNTIES...

AT 855 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A GROUP OF 
THUNDERSTORMS WITH HEAVY RAIN AND PRODUCING FLASH FLOODING OVER THE 
SOUTHERN PART OF KINNEY COUNTY. THESE HEAVY RAIN STORMS ARE 
GENERATING RAIN RATES OF 2 TO 4 INCHES PER HOUR WITH DOPPLER RADAR 
STORM TOTALS SHOWING 3 TO 6 INCHES OF RAINFALL TO THE WEST AND 
SOUTHWEST OF SPOFFORD. HEAVY RAINS WILL CONTINUE TONIGHT WHILE 
MOVING TO THE NORTH AND EXPECTED TO IMPACT THE DEL RIO 
AREA...SOUTHERN VAL VERDE COUNTY...WITHIN THE NEXT HOUR. LOOKS LIKE 
A BUSY NIGHT AS NEW STORMS ARE FORMING ACROSS THE COTULLA AREA AND 
EXPECTED TO PUSH SLOWLY TO THE NORTH AS A MID LEVEL DISTURBANCE OVER 
NORTHEAST MEXICO TRAVELS NORTHWARD TONIGHT. FLASH FLOODING POTENTIAL 
WILL REMAIN HIGH FOR MUCH OF TONIGHT WITH NEW STORMS DEVELOPING 
SOUTH. THIS ACTIVITY IS EXPECTED TO DIMINISH OR MOVE AWAY OVERNIGHT 
AS MID LEVEL DISTURBANCE PUSHES ACROSS THE TRANS-PECOS AREA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE OVER 
SOUTHWEST KINNEY COUNTY WITHIN THE NEXT FEW HOURS.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 2929 10075 2930 10048 2908 10039 2908 10068

$$
363 
WGUS54 KEWX 200353
FFWEWX
TXC271-465-200600-
/O.EXT.KEWX.FF.W.0017.000000T0000Z-140620T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1053 PM CDT THU JUN 19 2014

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  SOUTHWESTERN KINNEY COUNTY IN SOUTH CENTRAL TEXAS...
  EXTREME SOUTHERN VAL VERDE COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 100 AM CDT

* AT 1045 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE      
  DETERMINED THAT RAINFALL ESTIMATES FROM NEW STORMS PUSHING         
  ACROSS THE SOUTHERN PORTION OF KINNEY COUNTY ARE LIKELY TO 
  CONTINUE PRODUCING FLASH FLOODING.    

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE OVER SOME  
LOCATIONS ACROSS THE WARNING AREA.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 2929 10075 2930 10048 2908 10039 2908 10068

$$
432 
WGUS74 KEWX 200514
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1214 AM CDT FRI JUN 20 2014

TXC271-465-200600-
/O.CON.KEWX.FF.W.0017.000000T0000Z-140620T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KINNEY TX-VAL VERDE TX-
1214 AM CDT FRI JUN 20 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 AM CDT FOR
EXTREME SOUTHERN VAL VERDE AND SOUTHWESTERN KINNEY COUNTIES...

AT 1207 AM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A 
THUNDERSTORM PRODUCING FLASH FLOODING OVER THE WARNED AREA. 
DOPPLER RADAR HAS ESTIMATED BETWEEN 5 AND 7 INCHES OF RAIN HAS 
FALLEN...WITH ISOLATED POCKETS OF AROUND 10 INCHES. AN ADDITIONAL
1 TO 3 INCHES IS POSSIBLE...CONTINUING A DANGEROUS FLASH FLOODING 
THREAT.

THIS THUNDERSTORM WITH EXCESSIVE RAIN WILL OTHERWISE REMAIN OVER
MAINLY RURAL AREAS OF THE INDICATED COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

&&

LAT...LON 2929 10075 2930 10048 2908 10039 2908 10068

$$

76

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 19, 8:00 PM CDT, 8 minutes earlier.

Area forecast discussion, Jun 19, 8:00 PM CDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
800 PM CDT THU JUN 19 2014

.UPDATE...WELL DEFINED MCV IS LOCATED BETWEEN DEL RIO AND EAGLE
PASS AND WILL CONTINUE TO DRIFT NORTH OVERNIGHT...TAPPING INTO
VERY RICH MOISTURE POOLED ACROSS THE RIO GRANDE/EDWARDS PLATEAU.
MOISTURE TRANSPORT HAS INCREASED THIS EVENING INTO THE VORTICITY
CENTER WITH CONVECTION EXPANDING NEAR AND TO THE SOUTH OF THE MCV.
DEEP/WARM RAIN PROCESSES WILL CONTINUE THE HEAVY RAINFALL AND
FLASH FLOODING THREAT THROUGH THE LATE EVENING AND OVERNIGHT. HAVE
RAISED POPS INTO THE LIKELY AND CATEGORICAL RANGE ACROSS THE
WESTERN THIRD OF THE CWA...WITH CONTINUED MENTION OF LOCALLY HEAVY
RAINFALL THREAT IN THIS AREA.

&&

.PREV DISCUSSION... /ISSUED 652 PM CDT THU JUN 19 2014/

AVIATION...
/00Z TAFS/
A MID LEVEL DISTURBANCE MOVING NORTHWEST ACROSS THE NORTHEAST
MEXICAN MOUNTAINS IS GENERATING MODERATE TO HEAVY SHOWERS AND
STRONG THUNDERSTORMS JUST SOUTH OF KDRT. THESE STORMS WILL
CONTINUE TO PUSH TO THE NORTH WITHIN THE NEXT FEW HOURS AND AFFECT
KDRT WITH HEAVY RAIN...LIGHTNING STRIKES AND THUNDERSTORM WIND
GUSTS UP TO 35 KNOTS. THIS ACTIVITY WILL CONTINUE THROUGH LATE
TONIGHT WITH STORMS INTENSITY TAPERING OFF OVERNIGHT.
OTHERWISE...I-35 SITES WILL REMAIN DRY FOR THIS FORECAST CYCLE
WITH MVFR CIGS EXPECTED FROM MIDNIGHT TONIGHT TO ABOUT 16Z-17Z
FRIDAY. VFR CONDITIONS ARE ANTICIPATED FOR AREA TERMINALS FRIDAY
AFTERNOON AFTER 17Z WITH SURFACE SOUTHEAST WINDS OF 9 TO 13 KNOTS.

PREV DISCUSSION... /ISSUED 324 PM CDT THU JUN 19 2014/

SHORT TERM (TONIGHT THROUGH FRIDAY NIGHT)...
UPPER AIR ANALYSIS THIS MORNING SHOWED A WEAK LOW NEAR THE MEXICAN
BORDER. THIS FEATURE WAS DETACHED FROM THE MAIN MID-LATITUDE FLOW
WHICH HAS A TROUGH EXTENDING FROM THE CENTRAL ROCKIES TO THE BAJA
PENINSULA. THE SURFACE PATTERN REMAINS ESSENTIALLY UNCHANGED WITH
WINDS FROM THE SOUTH TO SOUTHEAST AND DEW POINTS IN THE UPPER 60S
TO MIDDLE 70S. THE OVERNIGHT MCV STILL HAS LIFE AND IS DRIFTING
TOWARD THE NORTH OVER THE RIO GRANDE PLAINS. SHORT RANGE FORECAST
MODELS SHOW REDEVELOPMENT OF THIS FEATURE THIS EVENING. FORECAST
PW IS ABOVE TWO INCHES ACROSS THE RIO GRANDE PLAINS...SO LOCALLY
HEAVY RAIN IS POSSIBLE AGAIN WITH ANY STORMS TONIGHT. RAINFALL
TOTALS OF ONE TO THREE INCHES AND LOCALIZED FLOODING ARE POSSIBLE
OVER THE NEXT 24 HOURS IN THIS AREA. THE UPPER LOW WILL SLOWLY
FILL DURING THIS PERIOD AND POPS WILL SHRINK TO THE WEST.

LONG TERM (SATURDAY THROUGH THURSDAY)...
SLIGHT CHANCES FOR CONVECTION WILL LINGER ACROSS THE WESTERN PART
OF THE CWA SATURDAY AND THE UPPER LOW CONTINUES TO FILL. BY SUNDAY
THE SUBTROPICAL RIDGE WILL NOSE IN FROM THE WEST AND END RAIN
CHANCES FOR THE BEGINNING OF NEXT WEEK. THE LOW LEVELS WILL REMAIN
PRETTY MUCH UNCHANGED. TEMPERATURES WILL WARM SLIGHTLY...BUT WILL
BE WITHIN A FEW DEGREES OF NORMAL. BY TUESDAY LOW LEVEL FLOW WILL
BE SUFFICIENT TO BRING A CHANCE FOR SEABREEZE SHOWERS AND
THUNDERSTORMS TO THE COASTAL PLAINS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              75  93  74  92  74 /  10  10  10  10  10
AUSTIN BERGSTROM INTL AIRPORT  74  93  73  93  72 /  10  10  10  10  10
NEW BRAUNFELS MUNI AIRPORT     74  93  74  93  73 /  10  10  10  10  10
BURNET MUNI AIRPORT            72  89  71  90  71 /  10  10  10  10  10
DEL RIO INTL AIRPORT           75  91  76  94  76 /  80  40  30  20  20
GEORGETOWN MUNI AIRPORT        74  92  73  92  73 /  10  10  10  10  10
HONDO MUNI AIRPORT             73  92  74  94  73 /  40  20  20  10  20
SAN MARCOS MUNI AIRPORT        74  93  74  92  73 /  10  10  10  10  10
LA GRANGE - FAYETTE REGIONAL   76  93  75  93  75 /  10  20  -   10  10
SAN ANTONIO INTL AIRPORT       76  92  75  93  74 /  20  10  10  10  20
STINSON MUNI AIRPORT           76  93  76  94  75 /  20  20  10  10  20

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...17
SYNOPTIC/GRIDS...76
PUBLIC SERVICE/DATA COLLECTION...33
Hazardous weather outlook, Jun 19, 6:19 AM CDT, 13 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
619 AM CDT THU JUN 19 2014

TXZ171>173-183>194-202>209-217>225-228-201130-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
619 AM CDT THU JUN 19 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED THUNDERSTORMS TO PRODUCE MODERATE TO HEAVY RAINFALL.
LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS ARE POSSIBLE
THIS AFTERNOON AND TONIGHT. BEST CHANCES WILL BE ACROSS THE RIO
GRANDE PLAINS, ESPECIALLY DIMMIT AND SOUTHERN MAVERICK COUNTIES
WHERE RAIN HAS FALLEN MUCH OF WEDNESDAY NIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

A WEAK UPPER LEVEL LOW PRESSURE TROUGH TO REMAIN OVER NORTHERN
MEXICO THROUGH AT LEAST FRIDAY MAINTAINING A CHANCE OF SHOWER AND
THUNDERSTORM DEVELOPMENT. AREAS WEST OF I 35, ESPECIALLY THE RIO
GRANDE PLAINS WILL CONTINUE TO SEE A LOW CHANCE OF LOCALIZED
HEAVY RAIN WITH NUISANCE STREET AND LOW LYING FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED.

In the hours before

Local storm report, Jun 19, 7:29 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
729 PM CDT THU JUN 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0726 PM     FLASH FLOOD      QUEMADO                 28.95N 100.63W
06/19/2014                   MAVERICK           TX   LAW ENFORCEMENT

            FLOOD WATER ENTERING HOMES IN QUEMADO. FM1908 EAST OF
            QUEMADO CLOSED DUE TO FLOODING.

&&

EVENT NUMBER EWX1400578

CVP
Special weather statement, Jun 19, 7:31 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
731 PM CDT THU JUN 19 2014

TXZ202-217-200130-
KINNEY-MAVERICK-
731 PM CDT THU JUN 19 2014

...SIGNIFICANT WEATHER ADVISORY FOR MAVERICK AND SOUTHERN KINNEY
COUNTIES UNTIL 830 PM CDT...

AT 722 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF STRONG THUNDERSTORMS NEAR NORMANDY...OR NEAR
QUEMADO...MOVING NORTHEAST AT 15 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  SPOFFORD...
  BRACKETTVILLE...
  DARLING...
  ANACACHO...
  STANDART...

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

LAT...LON 2891 10065 2894 10066 2901 10066 2904 10068
      2939 10062 2924 10016 2884 10052
TIME...MOT...LOC 0030Z 211DEG 11KT 2895 10057

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 7:04 PM CDTAreal Flood AdvisoryEWXKinney, Maverick3 hr
Jun 19, 7:31 PM CDTSpecial Weather StatementEWXKinney59 min
Jun 19, 7:32 PM CDTFlash Flood WarningEWXMaverick3 hr
Jun 19, 10:12 PM CDTFlash Flood WarningEWXKinney3 hr
Jun 20, 12:49 AM CDTFlash Flood WarningEWXKinney, Maverick3 hr
Jun 20, 1:09 AM CDTFlash Flood WatchEWXEdwards, Kinney, Maverick, Val Verde11 hr
Jun 20, 1:56 AM CDTFlash Flood WarningEWXVal Verde3 hr
Jun 20, 3:46 AM CDTFlash Flood WarningEWXEdwards, Kinney, Maverick3 hr
Jun 20, 4:09 AM CDTFlash Flood WarningEWXVal Verde3 hr
Jun 20, 6:41 AM CDTRiver Flood WarningEWXVal Verde15 hr
Jun 20, 7:02 AM CDTFlash Flood WarningEWXVal Verde3 hr
Jun 20, 7:10 AM CDTAreal Flood AdvisoryEWXEdwards, Kinney, Maverick110 min
Jun 20, 10:04 AM CDTFlash Flood WarningEWXVal Verde3 hr
Jun 20, 10:12 AM CDTAreal Flood AdvisoryEWXEdwards, Kinney, Maverick, Val Verde8 hr
Jun 20, 11:01 AM CDTRiver Flood WarningEWXVal Verde10 hr
Jun 20, 11:47 AM CDTRiver Flood WarningEWXVal Verde21 hr

Nearby

Flash Flood Warnings in Texas, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.